Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Missed period. Advised regestrone. Will it bring back the period?

I am 26 years old....This month I have missed my periods...My doctor is out of station so she suggest me to take regestrone for 5 days on phone....I want to know whether regestrone will bring back my menses or should I have to depend upon medicine for menses from next month also? Will I have my menses regular again or it will create problem in me getting pregnant in future??
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
first if there is possibility of pregnancy you rule out that by doing urine or blood test for pregnancy,
then in case of negative pregnancy test you can have withdrawal bleeding in 4 to 5 days after stopping the regestrone ,
normally you can have your next cycle as usual,
but if you again face the same problem you better once undergo physical checkup, ultrasound and hormonal evaluation to rule out the cause.
take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor